National Taiwan Ocean University Institutional Repository:Item 987654321/24417
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 27228/39071
造访人次 : 2413598      在线人数 : 69
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24417

题名: On fictitious frequencies using dual series representation
作者: J. T. Chen
贡献者: NTOU:Department of Harbor and River Engineering
國立臺灣海洋大學:河海工程學系
日期: 1998
上传时间: 2011-10-20T08:12:15Z
出版者: MECHANICS RESEARCH COMMUNICATIONS
摘要: This paper discusses the non-uniqueness of solutions of boundary integral formulations of acoustic scattering problems due to fictitious frequencies. The author then shows how fictitious eigenvalues arise in numerical solutions of such problems using the BEM method.
關聯: 25(5), pp.529-534
URI: http://ntour.ntou.edu.tw/handle/987654321/24417
显示于类别:[河海工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML91检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈